Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: J. Harris and I. Morrison
Title: Moduli of curves
Additional book information Springer, New York, 1998, 366 pp., ISBN 0-387-98438-0, $59.00


Review Information

Reviewer: Ciro Ciliberto
Affiliation: Università di Roma Tor Vergata
Email: cilibert@axp.mat.uniroma2.it
Journal: Bull. Amer. Math. Soc. 36 (1999), 499-503
DOI: http://dx.doi.org/10.1090/S0273-0979-99-00791-0
PII: S 0273-0979(99)00791-0
Published electronically: July 21, 1999
Review copyright: © Copyright 1999 American Mathematical Society